# SDR CA990209025

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Thermocouple
- Part number: 756307
- Condition: Misinstalled
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT WAS RECENTLY PURCHASED WITH HIGH TIME ENGINES. AFTER 102.3 HOURS OF OPERATION THERE HAVE BEEN MANY MISCELLANEOUS EGT PROBLEMS.  INVESTIGATION FOUND THE EGT (THERMOCOUPLE) PROBES INSTALLED IN WHAT APPEARS TO BE RANDOM POSITIONS.  PIPER WAS CONTACTED TO OBTAIN THE CORRECT DRAWING OF THE INSTALLATION INSTRUCTIONS.  THE PROBES WERE REPLACED AND THE OVERLEAN AND OVERRICH PROBLEMS WENT AWAY.
